# SDR SWAA2023020998909

- Difficulty date: February 5, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 52,335 hours, 31,548 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE SKIRT RUBS AGAINST SCUFF PLATE.<[01] REPOSITION R2 DOOR SLIDE SKIRT IN REF. MT. 725-61-06;[02] VALIDATED STEP 1
